Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 148942, 5 pages
http://dx.doi.org/10.1155/2012/148942
Research Article

Stability Property for the Predator-Free Equilibrium Point of Predator-Prey Systems with a Class of Functional Response and Prey Refuges

College of Mathematics and Computer Science, Fuzhou University, Ujian, Uzhou 350002, China

Received 30 January 2012; Accepted 13 March 2012

Academic Editor: Vimal Singh

Copyright © 2012 Fengde Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengde Chen, Yumin Wu, and Zhaozhi Ma, “Stability Property for the Predator-Free Equilibrium Point of Predator-Prey Systems with a Class of Functional Response and Prey Refuges,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 148942, 5 pages, 2012. doi:10.1155/2012/148942